# SDR SWIA2019050145796

- Difficulty date: March 22, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SUPPORT TRACK STRUCTURE. U CHANNEL IS DAMAGED. APPROX FS 574.0. (C-CHECK) RO: 04/28/2019 REPAIRED AFT CARGO DOOR FWD SUPPORT TRACK STRUCTURE U CHANNEL IAW REO.
